# SDR SWAA2019062434106

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,442 hours, 20,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 11A1308U16
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT BS. 663, RBL 25 JUST OUTBOARD OF EXHAUST DUCT FOR PACKS.   R&R VERTICAL STIFFENER PER SRM.
